# SDR ASAA2017021219789

- Difficulty date: February 12, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 10,474 hours, 3,490 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK CAME ON INTERMITTENTLY,  RECOVERED WITH NO ACTION ON THE PILOT SIDE.  ACFT GROUNDEDS. COULD NOT DUPLICATE.  PERFORMED FIM 34-61 TASK 836. LEFT FMC OPS NORMAL.
